# SDR 96ZZZX2748

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Condition: Malfunction
- Location: Nr 1 Eng Filter
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER 7:15 HOURS FLY-TIME FROM GOB TO CDG, EICAS MESSAGE FOR LEFT ENGINE OIL FILTER CAME ON.  MESSAGE REMAINED WHEN THRUST REDUCED.  ENGINE SHUT DOWN.  UNSCHEDULED LANDING MADE.  INSPECTED LT ENGINE OIL CHIP DETECTOR AND OIL TANK AND GEARBOX FOUND NORMAL.  REMOVED OIL FILTER AND CLEANED.  PERFORMED ENGINE RUN-UP.  CHECKED FOR OIL LEAKS, NO LEAKS FOUND.  CHANGED DIFFERENTIAL PRESSURE SWITCH.  SUSPECT CAUSE WAS FAULTY DIFFERENTIAL PRESSURE SWITCH.
